Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Having nausea and instability/balance, anyone else have this as side effect

Woke up yesterday very nauseous and lightheaded so I rested then took a walk, i almost felt like i was going to be sick to my stomach after the walk, but was fine after laying down, feeling the same today with slight balance issues, anyone else have this side effect? I feel like I just got off a spinning ride at a carnival, not complete vertigo tough.

I have been on 600 MG Gabapentin at bedtime, flexeril for spasms as needed and oxycodone for pain as needed.

I have not increased or changed how/when I take these(been on them at this dosage for around 3 weeks).

Has anyone else had these symptoms from their medicine after having been on them for three weeks? I already have an appointment in Friday with a neurosurgeon, but I am worried this is a new symptoms from my back and not meds.
Sign In or Register to comment.